# SDR AALA202305254186

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320*
- Aircraft serial: 7013
- Aircraft time: 20,031 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT 13WL AFT LEFT FAILED. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
